- -

On compactness and G-completeness in fuzzy metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On compactness and G-completeness in fuzzy metric spaces

Show simple item record

Files in this item

dc.contributor.author Tirado Peláez, Pedro es_ES
dc.date.accessioned 2015-12-21T15:44:59Z
dc.date.available 2015-12-21T15:44:59Z
dc.date.issued 2012-11
dc.identifier.issn 1735-0654
dc.identifier.uri http://hdl.handle.net/10251/59104
dc.description.abstract [EN] In [Fuzzy Sets and Systems 27 (1988) 385-389], M. Grabiec introduced a notion of completeness for fuzzy metric spaces (in the sense of Kramosil and Michalek) that successfully used to obtain a fuzzy version of Banach´s contraction principle. According to the classical case, one can expect that a compact fuzzy metric space be complete in Grabiec´s sense. We show here that this is not the case, for which we present an example of a compact fuzzy metric space that is not complete in Grabiec´s sense. On the other hand, Grabiec used a notion of compactness to obtain a fuzzy version of Edelstein ´s contraction principle. We present here a generalized version of Grabiec´s version of the Edelstein fixed point theorem and different interesting facts on the topology of fuzzy metric spaces. es_ES
dc.description.sponsorship The author acknowledges the support of the Universidad Politecnica de Valencia under grant PAID-00-2010, and the support of the Spanish Ministry of Science and Innovation under grant MTM2009-12872-C02-01.
dc.language Inglés es_ES
dc.publisher University of Sistan and Baluchestan es_ES
dc.relation.ispartof Iranian Journal of Fuzzy Systems es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Fixed point theorem es_ES
dc.subject Compactness es_ES
dc.subject G-completeness es_ES
dc.subject Cauchy sequence es_ES
dc.subject Fuzzy metric space es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On compactness and G-completeness in fuzzy metric spaces es_ES
dc.type Artículo es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MICINN//MTM2009-12872-C02-01/ES/Construccion De Casi-Metricas Fuzzy, De Distancias De Complejidad Y De Dominios Cuantitativos. Aplicaciones/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/UPV//PAID-00-2010/ es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Tirado Peláez, P. (2012). On compactness and G-completeness in fuzzy metric spaces. Iranian Journal of Fuzzy Systems. 9(4):151-158. http://hdl.handle.net/10251/59104 es_ES
dc.description.accrualMethod S es_ES
dc.description.upvformatpinicio 151 es_ES
dc.description.upvformatpfin 158 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 9 es_ES
dc.description.issue 4 es_ES
dc.relation.senia 232786 es_ES
dc.contributor.funder Ministerio de Ciencia e Innovación
dc.contributor.funder Universitat Politècnica de València


This item appears in the following Collection(s)

Show simple item record